# SDR VNAA2017101299901

- Difficulty date: February 7, 2018
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,466 hours, 31,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Tru Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRU BAY FLOOR SKIN IS CRACKED ON OB LH CUTOUT F.S. 193. DEPRESSURIZED / DISCONNECTED BOTH BRAKE ACCUMULATOR
CHARGE LINES IAW CRJ 700 AMM 32-43-30-000-801-A01. RECONNECTED BOTH BRAKE ACCUMULATOR CHARGE LINES TO THEIR
GAUGES AND SERVICED THE HYD #2 & #3 BRAKE ACCUMULATORS TO 650 PSI IAW CRJ 700 MM 32-43-30-400-801-A01. REMOVED AND REINSTALLED FWD MOST BRAKE ACCUMULATOR CHARGE LINE IAW CRJ 700 AMM 20-22-00-910-801 (A01). REPAIRED THE TRU BAY FLOOR SKIN AT THE LH O/B CUTOUT FS 193 IAW BOMBARDIER REO 670-53-11-509 REVISION D DATED 6-28-2016. REMOVED AND REINSTALLED THE CHARGE VALVE AND GAUGE SUPPORT BRKT IAW CRJ 700 SRM 51-42-06-001-001-A01. OPS TEST OF SYSTEM #2 AND #3 BRAKE ACCUMULATORS IS GOOD IAW CRJ 700 AMM 32-43-16-710-801-A01. HYD BRAKE ACCUMULATOR #2 IS LEAKING ITS NITROGEN CHARGE. TIGHTENED #2 CHARGE VALVE GAUGE IAW CRJ 700 AMM 20-22-00-910-801-A01. NO LEAKS
NOTED.
